Title |
Spatial complexity enhances predictability in food webs
|
Creator | |
Source Title |
SCIENTIFIC REPORTS
|
Volume | 7 |
Start Page | 1 |
End Page | 5 |
Journal Identifire |
ISSN 2045-2322
|
Language |
eng
|
Resource Type | journal article |
Publisher |
NATURE PUBLISHING GROUP
|
Date of Issued | 2017-02-27 |
Access Rights | metadata only access |
Relation |
[DOI] 10.1038/srep43440
[PMID] 28240306
|
Remark | This study was supported by a Grant-in-Aid for Young Scientists (B) (#16K18621) of the Japan Society for the Promotion of Science. A.M. thanks the faculty of Life and Environmental Science in Shimane University for financial aid for publishing this article. |